MAUDE Adverse Event Report: NOVABONE PRODUCTS, LLC NOVABONE DENTAL PUTTY; BONE GRAFTING MATERIAL SYNTHETIC

NOVABONE PRODUCTS, LLC NOVABONE DENTAL PUTTY; BONE GRAFTING MATERIAL SYNTHETIC
Model Number NA3640
Health Effect - Clinical Code Failure of Implant (1924)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Lot numbers were not provided by the dentist.Retain samples from products shipped between sept 2015 - april 2016 were pulled.Device history records were reviewed for each lot.Bioactivity testing was performed on the reatin samples, all samples passed bioactivity testing.Complaint could not be verified.Device(s) not returned by the user.
 
Event or Problem Description
Approximately 6 failures of dental putty to remodel in patients with abscessed teeth.The "mushy material" (believed to be novabone putty) was removed and the area re-grafted by the surgeon.No final outcome is know at this point.

Brand Name
NOVABONE DENTAL PUTTY
Common Device Name
BONE GRAFTING MATERIAL SYNTHETIC
Manufacturer (Section D)
NOVABONE PRODUCTS, LLC
13510 nw us hwy 441
alachua FL 32615
MDR Report Key6254566
Report Number3003768919-2016-00001
Device Sequence Number13692032
Product Code LYC
UDI-Device Identifier00813909010755
UDI-Public00813909010755
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K100671
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 12/19/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Dentist
Device Model NumberNA3640
Device Catalogue NumberNA3640
Was Device Available for Evaluation? No
Distributor Facility Aware Date09/15/2016
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/15/2016
Initial Report FDA Received Date01/16/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;